Format

Send to

Choose Destination
See comment in PubMed Commons below
Opt Lett. 2004 Jun 1;29(11):1254-6.

Nonparaxial spatial solitons and propagation-invariant pattern solutions in optical Kerr media.

Author information

1
California Institute of Technology 128-95, Pasadena, California 91125, USA. bcross@caltech.edu

Abstract

We investigate nonlinear propagation in the presence of the optical Kerr effect by relying on a rigorous generalization of the standard parabolic equation that includes nonparaxial and vectorial terms. We show that, in the (1 + 1)-D case, both soliton and propagation-invariant pattern solutions exist (while the standard hyperbolic-secant function is not a solution).

PMID:
15209263
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Support Center